# SDR DALA2016030101540

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUPS WEB IN BS Y=218 X= -45, LOWERSIDE AT CABIN PAX.  CUPS WEB WAS REPLACED IAW SRM 51-30-2, DWG 9930538-39, REV BW.
